# SDR AWXA960471

- Difficulty date: August 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 2636 - DURING ROUTINE MAINTENANCE CHECK, FOUND L-2 DOOR EMERGENCY EXIT SIGN ABOVE DOOR INOP.  REMOVED AND REPLACED EMERGENCY LIGHT ASSEMBLY.  SYSTEM OPS NORMAL.  (M)
